# SDR HALA2009010700007

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 24,167 hours, 4,624 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Card
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS AILERON LOCKOUT LIGHT ILLUMINATED @ 300KTS IND.3.  R&R LT & RT YSM ON CUST CARD NR 39 AVIONICS 5001 AND PERFORMED FUNCTIONAL TEST OF AILERON LOCKOUT SYSTEM IAW MM 27-11-00-735-524. FUNCTIONAL TEST GOOD.
